# SDR UPS96220786

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION UNDER NUTPLATE ON SEAT TRACK FLANGE I/B RBL 25 STA 668 WL 207.8.  MECHANICALLY REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  ALSO, FOUND CORROSION OUT OF LIMITS FROM STA 480 TO 690 RBL 25 SEAT TRACK.  REMOVED AND REPLACED SECTION OF SEAT TRACK 480 TO 690 RBL 25 IAW SRM 53-10-5.
